The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
Thyroid Side Effects on Opdivo
I’m stage 3B and began on Opdivo in Dec 2019. The blood test 1 month after first fusion showed my thyroid is producing too much T4F. My oncologist referred me to an endocrinologist who said we might have to switch agents if thyroid level doesn’t come down. Symptoms are loss of weight, rapid heart beating, and constantly feeling “on the edge”. I am on a beta blocker to reduce blood pressure ( I am an otherwise very healthy/fit 33 year old). Has anyone had similar issues with Opdivo? How was it managed?